# SDR REXA2014071200715

- Difficulty date: July 12, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 14,855 hours, 9,330 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Chafed
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 90-26-440-100 NR 2 ENG UPPER CORE COWL EXHAUST COWL RUB STRIP CHAFED OTBD END.  REPAIRED NR 2 ENG UPPER CORE COWL RUB STRIP IAW SRM 54-23-00-201-007-A01.
